# SDR HYIA20140621001

- Difficulty date: June 20, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Aircraft time: 24,542 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 52920292
- Condition: Corroded
- Location: Rt Wing
- Part time: 7,884 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, AREAS OF EXFOLIATING CORROSION WERE FOUND AT RT WING LWR SPAR CAP STRAP OEM PN 5292029-2 PREVIOUSLY INSTALLED TO SATISFY REQUIREMENT OF AD2005-12-13 CONCURRENT WITH MEB02-5.  THE CORRECTIVE ACTION WILL BE TO PERFORM A DETAILED INSPECTION OF THE AREA & TO REPLACE RT LWR WING SPAR CAP STRAP WITH NEW OEM PART IAW CURRENT REVISION OF SK402-47.  A SUPPLEMENT ILLUSTRATING EXTENT OF CORROSION DAMAGE HAS BEEN SUBMITTED WITH THIS REPORT.
